# SDR SWAA2023082893443

- Difficulty date: August 25, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 38,215 hours, 17,572 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL; R/H STABILIZER FORWARD UPPER SLIDER SEAL IS CRACKED.<[01] R&R RH HORIZONTAL STABILIZER FWD UPPER SLIDER REF AMM. 53-31-31.
